MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 3 months post implant of this 31mm mitral annuloplasty band, the band was explanted and replaced with a different model 32mm annuloplasty band.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information from the physician indicating there was no failure of the annuloplasty band.If information is provided in the future, a supplemental report will be issued.

Brand Name
BAND 620BG31 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7323561
Report Number2025587-2018-00517
Device Sequence Number18859453
Product Code KRH
UDI-Device Identifier00613994759122
UDI-Public00613994759122
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number620BG
Device Catalogue Number620BG31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer04/03/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight121